# SDR AWXA0001453

- Difficulty date: March 2, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 35,923 hours, 16,757 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Iced
- Location: Aft Cargo Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DTW - ABORTED TAKEOFF - 2/26/01 - DURING TAKEOFF ROLL THE CREW GOT AN ECAM MESSAGE FOR THE AFT CARGO DOOR.  THE TAKEOFF WAS ABORTED BELOW 60 KTS.  THE AFT CARGO DOOR WAS INSPECTED AND AN ICE BUILDUP AROUND THE DOOR WAS FOUND.  THE ICE WAS REMOVED AND THE CARGO DOOR INDICATION CHECKED GOOD; NO FURTHER REPORTS HAVE BEEN NOTED.
